# SDR FDEA201102070486

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,216 hours, 31,422 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4448810008
- Part serial: 263
- Condition: Failed
- Location: Cockpit
- Part time: 12,075 hours, 9,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 20,000 MSL STANDBY ALTIMETER  INDICATED AN ALTITUDE THAT WAS 10,000 HIGHER THAN THE ACTUAL ALTITUDE AS INDICATED ON THE CAPTAIN'S  AND F/O'S ALTIMETERS.  REMAINED IN ERROR THROUGHOUT THE FLIGHT.  UPON ARRIVAL FOUND STANDBY ALTIMETER INDICATING 10,000 FEET ABOVE FIELD ELEVATION.  R & R STANDBY ALTIMETER IAW AMM 34-12-024-4.  ACCOMPLISHED LOW LEVEL PITOT STATIC TEST IAW AMM 34-11-000-5. OPS TEST OK.  ACFT OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION OFF. FINAL CLOSED.
